# SDR AALA20021900

- Difficulty date: December 31, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT SEAT MOUNTED EMERGENCY PATH LIGHTING AT SEAT 2H INOPERATIVE.  REPLACED AFT SEAT MOUNTED EMERGENCY PATH LIGHTING ASSEMBLY AT SEAT 2H. SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
